# SDR COMA0260060

- Difficulty date: January 21, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 20,052 hours, 19,258 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 6028 LANDING GEAR DISAGREE WARNING. NLG DID NOT RETRACT.CLEANED AND LUBED NLG RETRACT CHECKS WERE SATISFACTORY.
